Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 115, NWS Jackson, MS

April 29, 2005Grenada County, Montgomery County, Webster County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 29, 2005, 10:47 PM CDT for Grenada County, Montgomery County, Webster County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2005, 10:47 PM CDT (03:47 UTC)
Expired
Apr 29, 2005, 11:15 PM CDT
In force
28 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Grenada County, MS, Montgomery County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 117 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 3:35 PM CDTTornado WatchSPC7 hr
Apr 29, 9:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 3.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 300347
TORJAN
MSC043-097-155-300415-
/O.NEW.KJAN.TO.W.0115.050430T0347Z-050430T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1047 PM CDT FRI APR 29 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI
  NORTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI
  NORTHWESTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI

* UNTIL 1115 PM CDT

* AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DUCK
  HILL...OR ABOUT 7 MILES NORTH OF WINONA...MOVING EAST AT 35 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  8 MILES WEST OF WALTHALL BY 1115 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING A TORNADO.  TAKE SHELTER NOW

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3367 8979 3349 8979 3357 8924 3373 8930
      3372 8950 3374 8951

$$

DAB
2 follow-up statements
000 
WWUS54 KJAN 300359 RRA
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1059 PM CDT FRI APR 29 2005

MSC043-097-155-300415-
/O.CON.KJAN.TO.W.0115.000000T0000Z-050430T0415Z/
GRENADA MS-WEBSTER MS-MONTGOMERY MS-
1059 PM CDT FRI APR 29 2005

...A TORNADO WARNING CONTINUES UNTIL 1115 PM CDT FOR NORTHERN
MONTGOMERY...NORTHWESTERN WEBSTER AND SOUTHEASTERN GRENADA
COUNTIES...

AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES EAST OF DUCK
HILL...OR ABOUT 13 MILES NORTHEAST OF WINONA...MOVING NORTHEAST AT 45
MPH.

THE TORNADO WILL BE NEAR...
  RURAL WEBSTER COUNTY AT 1110 PM CDT

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3367 8979 3349 8979 3357 8924 3373 8930
      3372 8950 3374 8951

$$

DAB
000 
WWUS54 KJAN 300415
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1115 PM CDT FRI APR 29 2005

MSC043-097-155-300425-
/O.EXP.KJAN.TO.W.0115.000000T0000Z-050430T0415Z/
GRENADA MS-WEBSTER MS-MONTGOMERY MS-
1115 PM CDT FRI APR 29 2005

...THE TORNADO WARNING FOR MONTGOMERY...WEBSTER AND GRENADA COUNTIES
EXPIRES AT 1115 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF 
MONTGOMERY...WEBSTER...AND GRENADA COUNTIES.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
JACKSON.

LAT...LON 3367 8979 3349 8979 3357 8924 3373 8930
      3372 8950 3374 8951

$$

DAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 29, 10:05 PM CDT, 42 minutes earlier.

Area forecast discussion, Apr 29, 10:05 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT FRI APR 29 2005

.UPDATE...LATEST SATELLITE IMAGERY SHOWS A STRONG SHORT WAVE MOVING
THROUGH THE SOUTHERN PLAINS. STATIONARY BOUNDARY WAS NOTED NEAR THE
NORTHWEST OF THE FORECAST AREA WITH SURFACE LOW NEAR KGLH...WAITING FOR
THE APPROACH OF THE STRONG UPPER SHORT WAVE. STRONG TO SEVERE
THUNDERSTORMS WERE MOVING ACROSS THE NORTHWEST DELTA REGION OF
MISSISSIPPI AS WELL AS ACROSS THE MISSISSIPPI RIVER. UPDATED ZONES
FOR NEW TORNADO WATCH IN EFFECT UNTIL 5 AM. CURRENT FORECAST APPEARS
TO BE ON TRACK AS THE COLD FRONT AND THUNDERSTORMS WILL MOVE ACROSS
THE REGION DURING THE OVERNIGHT HOURS. MADE SLIGHT ADJUSTMENT TO
CURRENT FORECAST TEMPS ON GRIDS...BUT POPS STILL APPEAR TO BE ON
TRACK.
&&

.AVIATION...WILL CONTINUE WITH CONVECTION IN THE TAFS WITH STRONGER
GUSTY WINDS ACROSS THE NORTHWEST TAFS...WHERE BETTER JET DYNAMICS
WILL TAKE PLACE.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: 17
Hazardous weather outlook, Apr 29, 6:45 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT FRI APR 29 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
302342-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
642 PM CDT FRI APR 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE  TONIGHT ACROSS EXTREME
SOUTHEAST ARKANSAS...EAST LOUISIANA...AND MUCH OF MISSISSIPPI.

THE GREATEST RISK FOR SEVERE THUNDERSTORMS WILL OCCUR NORTH OF A
LINE FROM BASTROP LOUISIANA...TO HOLLANDALE...VAIDEN...AND EUPORA
MISSISSIPPI.  HERE...THE COMBINATION OF MOISTURE...INSTABILITY...AND
WIND SHEAR (WHICH IS THE CHANGE IN WIND DIRECTION/SPEED WITH HEIGHT)
WILL ALLOW FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP TONIGHT ACROSS
SOUTHERN ARKANSAS AND NORTHERN LOUISIANA...THEN MOVE ACROSS THIS
AREA BETWEEN 8 PM AND 5 AM.  TORNADOES...HAIL GREATER THAN THREE
QUARTERS OF AN INCH IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60
MILES AN HOUR WILL BE POSSIBLE WITH THESE STORMS.

ANOTHER UPPER-LEVEL DISTURBANCE WILL PUSH A COLD FRONT FURTHER
SOUTHEAST INTO THE LOWER MISSISSIPPI VALLEY TONIGHT.  AS THESE
FEATURES MOVE INTO OUR AREA OVERNIGHT...A SQUALL LINE OF
THUNDERSTORMS IS EXPECTED MOVE ACROSS THE REGION TONIGHT.  EVEN THOUGH
DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE GREATEST RISK WITH
THESE THUNDERSTORMS...ISOLATED TORNADOES CANNOT BE RULED OUT. THIS
LINE OF THUNDERSTORMS WILL SWEEP ACROSS THE REGION
OVERNIGHT...EXITING SOUTHEAST MISSISSIPPI TOWARD SUNRISE.

RIGHT NOW...IT LOOKS LIKE THE GREATEST RISK OF SEEING SEVERE
WEATHER WILL OCCUR BETWEEN 8 PM AND 11 PM ACROSS THE ARKLAMISS
REGION...BETWEEN 11 PM AND 2 AM AROUND A LINE FROM BROOKHAVEN TO
COLUMBUS...AND BETWEEN 1 AM AND 5 AM OVER EAST CENTRAL AND
SOUTHERN MISSISSIPPI.

...FLOODING...
HEAVY RAIN MAY RESULT IN THE PONDING OF WATER ON ROADWAYS AND
OTHER LOW-LYING AREAS ACROSS AREAS NORTH OF A LINE FROM BASTROP
LOUISIANA...TO CARTHAGE AND COLUMBUS MISSISSIPPI.

AS THUNDERSTORMS EVOLVE THIS EVENING...THE POTENTIAL EXISTS THAT
A FEW STORMS WILL MOVE REPEATEDLY ACROSS THE SAME AREA.  THE
COMBINATION OF SEVERAL ROUNDS OF INTENSE STORMS...AND A SQUALL
LINE MOVING THROUGH THE REGION...WILL BRING THE POTENTIAL TO SEE
2 TO 3 INCHES OF RAIN IN A 3 HOUR PERIOD.  AT THIS TIME...AREAS
NORTH OF A LINE FROM GREENVILLE TO LEXINGTON TO KILMICHAEL HAVE
THE HIGHEST RISK OF SEEING THIS LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT.
OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT	FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Apr 29, 9:54 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
954 PM CDT FRI APR 29 2005

ARZ074>075-LAZ007>009-015-MSZ019-025>042-301000-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA-
RICHLAND LA-WEST CARROLL LA-ATTALA MS-CARROLL MS-
CHOCTAW MS-CLAY MS-GRENADA MS-HOLMES MS-HUMPHREYS MS-
ISSAQUENA MS-LEFLORE MS-LOWNDES MS-MONTGOMERY MS-
NOXUBEE MS-OKTIBBEHA MS-SHARKEY MS-SUNFLOWER MS-
WASHINGTON MS-WEBSTER MS-WINSTON MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS REPLACED TORNADO WATCH 211
WITH TORNADO WATCH 213 UNTIL 5 AM CDT FOR THE FOLLOWING
AREAS...

IN ARKANSAS THE NEW WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THE NEW WATCH INCLUDES 4 COUNTIES

IN NORTHEAST LOUISIANA

EAST CARROLL          MOREHOUSE             RICHLAND
WEST CARROLL

IN MISSISSIPPI THE NEW WATCH INCLUDES 19 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               HOLMES
HUMPHREYS             YAZOO

IN EAST CENTRAL MISSISSIPPI

NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN NORTHWEST MISSISSIPPI

SUNFLOWER             WASHINGTON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...GREENWOOD...WEST POINT...COLUMBUS...
ROLLING FORK...ANGUILLA...KOSCIUSKO...RAYVILLE...DELHI...
YAZOO CITY...MACON...BROOKSVILLE...GRENADA...STARKVILLE...
LAKE PROVIDENCE...DERMOTT...LAKE VILLAGE...EUDORA...WINONA...
INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...
BASTROP...ACKERMAN...WEIR...EUPORA...MABEN...MATHISTON...DURANT...
TCHULA...LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...
GREENVILLE...MAYERSVILLE...LOUISVILLE...OAK GROVE AND EPPS.

LAZ016-023>026-MSZ043>051-053>056-059>063-301000-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-FRANKLIN MS-
HINDS MS-JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS-
LINCOLN MS-MADISON MS-NESHOBA MS-NEWTON MS-RANKIN MS-
SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 213 IN
EFFECT UNTIL 5 AM CDT FOR THE FOLLOWING AREAS...

IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 18 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

KEMPER                NESHOBA               NEWTON

IN SOUTH CENTRAL MISSISSIPPI

LAWRENCE              LINCOLN

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE...
MENDENHALL...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
VICKSBURG...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...JACKSON...PORT GIBSON...NEWTON...UNION...
DECATUR...CONEHATTA...FAYETTE...PHILADELPHIA...PEARL RIVER...
MONTICELLO...NEW HEBRON...BUDE...ROXIE...MEADVILLE...CARTHAGE...
DE KALB...SCOOBA...VIDALIA...FERRIDAY...WEST FERRIDAY...
JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

MSZ018-300400-
BOLIVAR MS-

TORNADO WATCH NUMBER 211 REMAINS VALID UNTIL 11 PM CDT FOR THE
FOLLOWING AREAS...

IN MISSISSIPPI THIS WATCH INCLUDES 1 COUNTY

IN NORTHWEST MISSISSIPPI

BOLIVAR

THIS INCLUDES THE CITIES OF...CLEVELAND.
Local storm report, Apr 29, 9:57 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             BASTROP                 32.77N 91.91W
04/29/2005  2.75 INCH        MOREHOUSE          LA   AMATEUR RADIO

&&

AEG
Local storm report, Apr 29, 10:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     FUNNEL CLOUD     GREENWOOD               33.52N 90.19W
04/29/2005                   LEFLORE            MS   STORM CHASER

&&

AEG
Local storm report, Apr 29, 10:23 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     2 N SUNFLOWER           33.58N 90.54W
04/29/2005                   SUNFLOWER          MS   EMERGENCY MNGR

            POSSIBLE TORNADO. WELL SHEDS DESTROYED...CATTLE TRAILER
            PICKED UP AND MOVED...FERTILIZER TANK PICKED UP AND BLOWN
            ACROSS HIGHWAY.

&&

AEG
Local storm report, Apr 29, 10:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TORNADO          6 NNE GREENWOOD AIRPORT 33.58N 90.05W
04/29/2005                   CARROLL            MS   STORM CHASER

            BRIEF TORNADO TOUCHDOWN IN OPEN AREA. OBSERVED BY MSU
            STORM INTERCEPT TEAM.

&&

AEG
Local storm report, Apr 29, 10:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     SHAW                    33.60N 90.77W
04/29/2005                   BOLIVAR            MS   EMERGENCY MNGR

            WIND DAMAGE REPORTED FROM SOUTH OF BOYLE TO COUNTY LINE
            WITH WASHINGTON COUNTY. PRELIMINARY REPORTS OF SOME
            STRUCTURAL DAMAGE. POWERLINES DOWN.

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:47 PM CDTSevere Thunderstorm WarningJANBolivar43 min
Apr 29, 7:57 PM CDTSevere Thunderstorm WarningJANBolivar, Washington63 min
Apr 29, 8:33 PM CDTSevere Thunderstorm WarningJANSunflower28 min
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington31 min
Apr 29, 9:15 PM CDTTornado WarningJANLeflore, Sunflower45 min
Apr 29, 9:37 PM CDTSevere Thunderstorm WarningJANBolivar, Washington53 min
Apr 29, 10:00 PM CDTTornado WarningJANCarroll, Leflore49 min
Apr 29, 10:03 PM CDTSevere Thunderstorm WarningJANSunflower, Washington24 min
Apr 29, 11:03 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower27 min
Apr 29, 11:12 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Apr 30, 12:14 AM CDTSevere Thunderstorm WarningJANSharkey, Washington46 min
Apr 30, 12:24 AM CDTSevere Thunderstorm WarningJANIssaquena51 min
Apr 30, 12:34 AM CDTTornado WarningJANHolmes, Humphreys41 min
Apr 30, 12:51 AM CDTSevere Thunderstorm WarningJANSharkey31 min
Apr 30, 12:52 AM CDTTornado WarningJANCarroll, Holmes23 min
Apr 30, 12:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren46 min
Apr 30, 1:11 AM CDTSevere Thunderstorm WarningJANYazoo31 min
Apr 30, 1:22 AM CDTTornado WarningJANCarroll, Montgomery23 min
Apr 30, 1:27 AM CDTTornado WarningJANAttala, Holmes33 min
Apr 30, 1:47 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery43 min
Apr 30, 1:49 AM CDTSevere Thunderstorm WarningJANWarren41 min
Apr 30, 2:00 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 30, 2:14 AM CDTSevere Thunderstorm WarningJANHinds, Madison61 min
Apr 30, 2:16 AM CDTTornado WarningJANChoctaw, Oktibbeha44 min
Apr 30, 2:19 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence41 min
Apr 30, 2:33 AM CDTSevere Thunderstorm WarningJANLincoln42 min
Apr 30, 2:40 AM CDTSevere Thunderstorm WarningJANClaiborne35 min
Apr 30, 2:43 AM CDTTornado WarningJANJefferson Davis, Lawrence62 min
Apr 30, 2:49 AM CDTSevere Thunderstorm WarningJANCovington41 min
Apr 30, 2:55 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha20 min
Apr 30, 3:10 AM CDTTornado WarningJANCovington, Jones65 min
Apr 30, 3:15 AM CDTSevere Thunderstorm WarningJANNoxubee30 min
Apr 30, 3:20 AM CDTSevere Thunderstorm WarningJANJasper, Smith55 min
Apr 30, 3:26 AM CDTSevere Thunderstorm WarningJANClarke34 min
Apr 30, 3:47 AM CDTTornado WarningJANMarion43 min
Apr 30, 3:53 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale16 min
Apr 30, 3:57 AM CDTSevere Thunderstorm WarningJANCovington, Jones63 min
Apr 30, 3:58 AM CDTSevere Thunderstorm WarningJANJasper47 min
Apr 30, 4:17 AM CDTTornado WarningJANLamar43 min
Apr 30, 4:19 AM CDTSevere Thunderstorm WarningJANClarke56 min
Apr 30, 4:21 AM CDTSevere Thunderstorm WarningJANForrest39 min
Apr 30, 4:43 AM CDTSevere Thunderstorm WarningJANForrest47 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.